Top answers from doctors based on your search:
Disclaimer

allergic reaction to levothyroxine

A 43-year-old female asked:
Dr. Michael Kleerekoper
50 years experience Endocrinology
Rash/spots: It would be extremely unusual for for the rashes to be related to thyroid. You MUST bring this to the attention of your doctor.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 47-year-old female asked:
Dr. Donald Alves
23 years experience Emergency Medicine
Check w/Pharmacist: If you mean taking the two pills at the same time causes a reaction, but taking either one by itself does not, then you could try taking them several ... Read More
1
1 thank
A 45-year-old member asked:
Dr. Lee Perry
Dr. Lee Perry answered
16 years experience Allergy and Immunology
Possible: It is rare to develop allergy to levothyroxine, which is a medication used to treat hypothyroidism. However, there are reports of allergy to such medi ... Read More
3
3 thanks
A 41-year-old female asked:
Dr. Alexander Barkan
23 years experience General Surgery
Hashimoto's: Hypothyroidism is not associated with an increased chance of cancer.
A 46-year-old member asked:
Dr. Steven Machtinger
43 years experience Allergy and Immunology
Yes: Allergy to the entire class of antibiotics called cephalosporins is indeed possible. That allergy would be the common part of the molecule shared by a ... Read More
1
1 thank
A female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Depends: on the reaction, if just hives and itching, yes benadryl (diphenhydramine) can control it in the right dosage, after discontinuing the offending drug, ... Read More
A 46-year-old member asked:
Dr. Michael P Vaughn
33 years experience Allergy and Immunology
Allergy testing: Only physicians trained in the specialty of allergy, asthma ; immunology are trained in a monitored situation during residency to perform skin testing ... Read More
1
1 comment
A 37-year-old member asked:
Dr. Eddie Cheng
Specializes in Family Medicine
Keep pollens away: Eliminate exposure by using facial mask, high efficient hepa filter and vacuum your carpet more often. Use AC at home and when you drive in bad aller ... Read More
1
1 thank
A 40-year-old female asked:
Dr. Uzma Chaudhry
17 years experience Internal Medicine
Any of the following: Any of the following: itching, redness, difficulty breathing, hives.
A 50-year-old member asked:
Dr. Joel Gallant
35 years experience Infectious Disease
Yes: Allergies to penicillins (including amoxicillin) are more common than allergies to cephalosporins (including ceclor), but you can be allergic to eithe ... Read More
A 52-year-old member asked:
Dr. Brian Novick
42 years experience Allergy and Immunology
Often to nickel: The skin can get red itchy and bumpy...Stop wearing it and if not severe(or infected) try cortisone cream(not benadryl) and avoid the jewelry..If it h ... Read More
1
1 thank
A 49-year-old member asked:
Dr. Neal Jain
Dr. Neal Jain answered
21 years experience Pediatric Allergy
Possible...: Short answer, yes. It is common for juvederm to cause swelling and redness at the site of injection. It is also common to have itching associated wi ... Read More
A 50-year-old member asked:
Dr. Andrew Murphy
28 years experience Allergy and Immunology
Avoidance: If one is allergic to penicillin then avoidance of penicillin like medications is a requirement. Other classes of antibiotics should be fine but becau ... Read More
1
1 comment
2
2 thanks
A 45-year-old member asked:
Dr. Barbara Stark Baxter
41 years experience Allergy and Immunology
Allergy to carpet: Most carpet now is made of synthetic materials. Old carpet could be made from wool, and old pads could be made from horsehair ! medium old pads might ... Read More
7
7 thanks
A 53-year-old member asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Depends: Benadryl (diphenhydramine) may help to reduce the runny nose or hives if you have these types of reaction. In anaphylaxis, you must use epinephrine.
A 31-year-old female asked:
Dr. Ashok Mehta
34 years experience Internal Medicine
Stay away: I will stay way from seafood.
1
1 thank
A 35-year-old member asked:
Dr. John Overholt
25 years experience Allergy and Immunology
Red herring?: It would be exceedingly unusual to have a true allergic reaction to an antihistamine. You'd need a blinded, placebo-controlled challenge to establish ... Read More
1
1 comment
8
8 thanks
A 54-year-old member asked:
Dr. Stevan Cordas
56 years experience Internal Medicine
Allergies: It depends on the symptoms? Go to the er if they are bad or you had a previous history of a bad reaction. Don't take a chance. For a mild skin reactio ... Read More
A 39-year-old member asked:
Dr. Michael Zacharisen
32 years experience Allergy and Immunology
Yes: Theoretically, a person could have an allergic reaction to any medication including omeprazole. There is no good way to know ahead of time if a perso ... Read More
1
1 thank
A 56-year-old member asked:
Dr. Lee Perry
Dr. Lee Perry answered
16 years experience Allergy and Immunology
Usually hives: Allergy to penicillin usually leads to skin rash, such as hives/urticaria. All rashes are not necessarily due to true "allergy". There are skin testin ... Read More
A 55-year-old member asked:
Dr. Mark Eaton
20 years experience Dermatology
Neosporin: Neosporin is a very common allergen, as is Bacitracin (both are very commonly used). Interestingly, neither is better than vaseline at preventing inf ... Read More
1
1 thank
A 58-year-old female asked:
Dr. David Sherer
36 years experience Anesthesiology
Maybe: If it contains iodine it might. Google the ingredients.
1
1 thank
A 44-year-old member asked:
Dr. Rita Agarwal
34 years experience Anesthesiology
Agitation,: Hallucinations in some, flushing, increased heart rate are common side effects. All drugs can cause allergic reactions in rare circumstances including ... Read More
3
3 thanks
A 43-year-old member asked:
Dr. Nayla Mumneh
28 years experience Allergy and Immunology
Symptoms?: What are your symptoms? A PPD can cause a large local reaction, but not a systemic reaction that requires epinephrine.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month